Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suggest treatment for cold hands and feet with profuse sweating

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4361 Questions
Question
I constantly have cold hands and feet and throughout the day I brake out in episodes of profuse sweating started about 6 months ago
Posted Fri, 15 Aug 2014 in Brain and Spine
 
 
Answered by Dr. Rakesh Madhyastha 2 hours later
Brief Answer:
Need more info

Detailed Answer:
Hello

Thanks for the query

Cold hands and feet associated with profuse sweating can be because of several reason. In order to help you better I need to have more information from you

1. Is your hand excessively sweaty as well?
2. Is it more when you are stressed?
3. Any change in your weight lately?
3. Do you have palpitations? Difficulty in sleeping at night ?
4. Any loss of hair?
5. PLease mention all the medications you are on currently

Please get back to me, I am awaiting your reply

Regards
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for cold hands and feet with profuse sweating 1 hour later
hands are not sweaty but clammy I do have anxiety disorder no palps some trouble sleeping I am on lisinipril hctz and bystolic for blood pressure take klonopin for anxiety thank you for your help
 
 
Answered by Dr. Rakesh Madhyastha 1 hour later
Brief Answer:
Anxiety

Detailed Answer:
Hello

Thanks for the query

I have gone through the side effect profile of the drugs you are on, none of the drugs cause these issues. Most probably it is anxiety which is causing this issue however before just calling it that I would like you to approach this problem this way

1. Get yourself checked for thyroid disorder, serum cortison and diabetes, these are the most common reasons for excessive sweating
2. If the above results are normal I would like you to take a tilt table test, the other rare cause for excessive sweating is autonomic dysfunction.
3. If the above conditions are normal then it is most likely due to anxiety, approach your psychiatrist for help regarding this

I hope I was of help, if you have any further queries please get back to me

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor